Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LadyWillow

Is Yaz causing these problems?

Recommended Posts

I am actually experiencing fairly clear skin right now, but I want to know if Yaz is the source of my other problems. In August I developed a dairy allergy (not lactose-intolerance). I stopped eating dairy completely, but I developed awful fatigue, weakness, and headaches. I started to get really bad mood swings and irritability in October/November and all of these health problems either caused depression or were made worse from depression. My doctor sent me to a GI specialist because she believed all my problems were intestinal, but he didn't help much at all. My doctor is literally stumped at what is wrong with me, but she does not doubt that I am suffering. She just can't diagnose the cause of all these side effects. She doesn't think it has to do with birth control, but after reading a lot of posts here I think it may be due to the Yaz.

If anyone has had similar experiences with Yaz, please reply or message me. I really would like to figure out my health problems, its been a hard year.

Also, if it IS because of Yaz, do any of you recommend a different birth control to use or do you think my body just hates all forms of BCP?

Share this post


Link to post
Share on other sites

Also, if anyone found success (skin improvement and no awful side effects) with Spironolactone after having bad side effects besides acne with birth control, please post. I will talk to my dermatologist about Spironolactone and also about switching birth control. It probably won't be for awhile though because it is hard to schedule appointments.

Share this post


Link to post
Share on other sites

I'm on spiro without birth control because every BCP I tried made me a weepy emotional mess, and alone it's worked just fine for me. Birth control is usually prescribed in conjunction with spiro because it can make your periods irregular, and not necessarily to help your skin.

(I put this same reply in the other thread you posted in as well in case it helps anyone else.)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×